It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-04-2006, 08:27 AM   #1
Veteran
(female)
 
Join Date: Sep 2006
Location: london uk
Posts: 332
jgr01 HB User
they've upped the meds, why am I so tearful?

Hi,

I have been having panic attacks, self medicating, paranoid and dellusional for about 6 weeks. This has been exacerbated by my dad's death, a real bad debt situation and some other marital issues.

I started the new dose Friday night (2000mg from 1500mg Depakote) plus Clonazapam at night to sleep.

The last 3 days have felt much better, but today and am in total despair.

We have decided in order to clear the debts we are selling the house we live in and making a one time payoff to all creditors under a gov't backed scheme. I am giving all my equity in this house to my husband to do this. I am moving 2 1/2 hours away back to the south west coast where I come from, and where I have pretty much always wanted to go back to. We live just outside London now, commuter belt surrounded by the rat race and really wealthy women that do nothing or are involved in the corporate ladder. Something which i quit in April because Software is so vapid and souless plus being the MD put untold stress on my condition.

I've done the new math today; my house down south which i own pre marriage plus a rental house for my husband up here so he can see his kids, just doesn't add up; he wants a whole house, but it's his £140k debt which he never told me about that's put us in this situation. He keeps going on about moving to Dorset for my health. He has always been against it when I have suggested it before, because of his work but mainly children. Because I am so scared of work right now I feel totally trapped. I forsee many conversations in the future about it being my fault he has to travel so much and not see his kids. If the marriage fails due to the distance I will have lost circa £100k. I can't survive financially right now on my own. I hate being dependant. I am so scared of the future. I am scared to include the debt of have in this agreement (£25k, which was ok when i earnt £108k pa) because of the stigma for the future. I am so desperate and confused.
I can't stop crying and I just want to take off now with my daughter back down south, with my equity and let him just get on with his life. Is this confusion because the meds are still not right? Yesterday everything was great.

Help.

 
Sponsors Lightbulb
   
Old 10-04-2006, 06:07 PM   #2
Junior Member
(female)
 
Join Date: Oct 2006
Location: san francisco ca
Posts: 26
catlover4156 HB User
Re: they've upped the meds, why am I so tearful?

Hi there, I was recently diagnosed Bipolar with acute anxiety (age 47), and am on Geodon, Seroquel and Klonopin. Terrible insomnia. This all began in early August, and I have really been "losing it". I take the meds regularly but still have these horrific creepy "visions". I know they aren't real, so I don't think they're delusions, but they're awful. Dead people and things like that; I have to turn the channel if a horror movie commercial comes on, which is totally unlike my normal personality.

My heart goes out to anyone with anxiety and Bipolar; two very disabling conditions.

 
Old 10-04-2006, 10:40 PM   #3
Veteran
(female)
 
Join Date: Jun 2006
Posts: 359
gav_73 HB User
Re: they've upped the meds, why am I so tearful?

jgr01, You know, with everything that you're facing all at once, it is no wonder that you are feeling the way you are. When you start to feel panicky, try taking a deep breath and do whatever you can to convince yourself that everything is going to be OK, because it is. It sounds as if your husband is coming around by suggesting moving somewhere you might feel better, even if he's wrong and you've changed your mind. We have to try to remember that they really don't understand and are just grasping at straws when trying to help us.

I, too, started having panic attacks when they uped my meds, and I had never had one before. I made my husband take me to the hospital because I literally thought I was going to die. The next night, I had another one. However, I was able to control it the second time, and haven't had one since (knock on wood). Are you afraid of your medications? Because I was. Actually, Fallen brought that to my attention, and I was able to pinpoint side effects of the meds that were triggering the panic attacks, after she did. Could that be happening to you as well? If not, you've got plenty to be anxious about without that adding to it.

Take care of yourself. You have just been diagnosed and are going through all of these scary things at once, things that could throw anyone for a loop. But you can handle it. You've been through so much in your life already. You can handle this! You really can. If it gets too scary, remember that. Tell it to yourself over and over and over until you listen. Go into your own little space and take a time out to calm down, and tell yourself that things will be alright until you feel calm enough to face it.

And you can!

 
Old 10-06-2006, 05:13 AM   #4
Veteran
(female)
 
Join Date: Sep 2006
Location: london uk
Posts: 332
jgr01 HB User
Re: they've upped the meds, why am I so tearful?

Hi Gav,

well, actually the panic attacks started before they upped the meds. I have been diagnosed for 6 years....

I've never been afraid of the meds, but I am really only just beginning to accept the beautiful person I am with this condition; this board is helping me do that.

The new meds, well, tearful the other day, hypomanic yesterday and pretty hypo today too! (although forgot to take my clonazepam last night...). Keep trying to do one thing at a time but my mind is racing with all the other things I need to do...but when I think calm down, sit, write the things down, MY BRAIN STOPS! Like it's been put on pause!!!!!!

Going to have a little lie down now and see how I feel when I get up. I thought the extra Depakote was supposed to stop the hypo's?!!!!!

thanks for your advice

jgr x

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
So After 10 Months, They've Convinced Me Its Just In My Head.. tessta91 Sexual Health - Women 2 07-03-2010 05:20 PM
Why do they keep telling me I'm young and will recover? US miss Reflex Sympathetic Dystrophy (RSD) (CRPS) 15 03-20-2009 10:46 AM
OH NO...now they've added a corpectomy mllsj53 Spinal Cord Disorders 3 01-25-2008 10:06 AM
I've tried so many pain meds and they aren't working anymore! Whats next? Bictwin Back Problems 4 12-05-2005 12:41 PM
Reoccuring cavities after they've been drilled 'n' filled? Elisabeth138 Dental Health 2 11-29-2004 12:00 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), ginger3130 (3)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!